# SDR 2005UALA00457

- Difficulty date: May 19, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 49,425 hours, 27,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Row 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS BEYOND ROW 15 INOP.  LIGHT STRIP SHORTED, REPLACED.
